Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: remeron lilly1850

Posted by JohnX2 on October 27, 2001, at 11:12:31

In reply to remeron, posted by lilly1850 on October 27, 2001, at 8:42:56


Nightmares are common on almost any anti-depressant.
REMeron (note the REM) specifically changes sleep
architecture. The only anti-depressant that actually
quelled nightmares/intense dreaming for me was
Serzone (and I believe this action is documented).

I haven't heard of the stomach aches being a typical
remeron side effect. In fact if memory serves me
correct remeron blocks a brain receptor that causes
nausea. Someone correct me if I'm wrong on that
claim.
But anxiety induced stomach cramps from
nightmares would be different.

A lot of meds would cause intense dreamine and
I would wake up in pools of sweat feeling panicky.
If rememeron persists it may not be your best med
idea. There is something in the med that makes
it a good anti-depressant but can cause transient
anxiety.

Exactly what meds are you on? Maybe we can help
with some ideas to alleviate this.

regards,
-john

> I just added remeron to my list of medications and have been experiencing horrific nightmares from which I wake up with a very bad migraine and am often sick to my stomach. Has any one else experienced this? Thanks


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX2 thread:82425
URL: http://www.dr-bob.org/babble/20011025/msgs/82432.html